# SDR SWAA2024040358588

- Difficulty date: March 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2024-164973<[01] REPLACED BRACKET AND FASTENERS LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 149A8103 ; SHEET 3 ; REV A.    SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED BRACKET AND FASTENERS LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 149A8103 ; SHEET 3 ; REV A.
